# SDR MASA200601424

- Difficulty date: May 27, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N37228
- Make and model: Cndair CL6002B19
- Aircraft serial: 7228
- Aircraft time: 21,160 hours, 15,688 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: T/E Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ASH 6135 LAS - FLAPS FAIL AT 8 DEGREE'S ON PUSH BACK.  MX COMPLIED WITH PART A.  NO FURTHER ACTION REQUIRED.
